https://journalajcrmh.com/index.php/AJCRMH/issue/feed Asian Journal of Case Reports in Medicine and Health 2021-01-09T09:18:55+00:00 Asian Journal of Case Reports in Medicine and Health contact@journalajcrmh.com Open Journal Systems <p style="text-align: justify;"><strong>Asian Journal of Case Reports in Medicine and Health</strong> aims to publish case reports in the areas of medicine and health research.&nbsp;The journal also encourages the submission of useful reports of negative results. This is a quality controlled,&nbsp;OPEN&nbsp;peer-reviewed, open access INTERNATIONAL journal.&nbsp;</p> https://journalajcrmh.com/index.php/AJCRMH/article/view/30151 Thoracoomphalopagus-the Twins Sharing Heart 2020-12-25T10:58:33+00:00 Meenakshi Singh Soni Choudhary Pikee Saxena . Rajkiran <p>Conjoined twin is one the rarest and most fascinating phenomena of twinning. The incidence ranges from 1 in 50 000 to 1 in 100 000 live births. Even though the degree and location of conjunction and the shared internal organs determine the prognosis of conjoined twins, they are associated with a high perinatal mortality rate. Early prenatal diagnosis and precise characterization of conjoined twins are essential for optimal obstetric, interventional and postnatal management as well as to reduce psychological trauma to the parents. Imaging by ultrasound and MRI plays a significant role in diagnosis and further management prediction. In this report, we present a case of multigravida pregnant woman who presented at 36+2 weeks gestation with thoraco-omphalopagus twins in advanced labour in a tertiary hospital. This case report not only reports a rare case but also emphasizes on the fact that even after so many advancements in the field of medicine, there still exists a gap in timely access to the healthcare facility, especially in developing countries.</p> 2020-12-26T00:00:00+00:00 ##submission.copyrightStatement## https://journalajcrmh.com/index.php/AJCRMH/article/view/30152 Antiepileptic Drug-Induced Skin Rash Revealing a Cross-Reactivity between Antiepileptic Drugs in a Patient with Anticonvulsant Polypharmacy 2021-01-09T09:18:55+00:00 Z. Zeggwagh zeggwaghzineb@gmail.com S. Kerroum N. Ismaili L. Benzekri M. Meziane K. Senouci <p><strong>Aims:</strong> The cross-reactivity of antiepileptic drugs (AEDs) in the occurrence of drug eruption makes intrinsic accountability difficult. We are reporting on a case of drug eruption that occurred in a patient treated with four AEDs who had previously developed rashes with two other AEDs.</p> <p><strong>Presentation of Case:</strong> A 17-year-old epileptic patient with a history of rashes induced by phenobarbital and carbamazepine three years ago, and since ceased. Two months before admission, levetiracetam was added. Lamotrigine and clobazam were then added for generalized seizures. Two weeks later, a rash appeared on the neck, trunk and face with extension to limbs associated with pruritus and fever. On admission, the patient was febrile with tachycardia. Skin examination revealed a maculo-papular exanthema on the limbs, trunk and puffy face with negative Nikolski's sign. Biological assessment: leukopenia, thrombocytopenia and elevated CRP. The skin biopsy was in favor of toxiderma. The patient received paracetamol; imputability scores of the 4 antiepileptic drugs were calculated; and incriminated latromigine (C3S2B4) which was stopped with progressive increase of levetiracetam. The evolution was marked by a clinical and biological improvement.</p> <p><strong>Discussion:</strong> The incidence of AED-induced drug eruption ranged from 1.7 to 8.8%. The AEDs most at risk are aromatic AEDs. A high initial dose and rapid dose escalation are risk factors, especially for lamotrigine when metabolism is inhibited by valproic acid.</p> <p><strong>Conclusion:</strong> During anticonvulsant polypharmacy, caution should be taken when administering some AEDs to ensure that clinicians safely prescribe appropriate anti-epileptic medications considering the history of previous AED-related skin reactions.</p> 2021-01-09T00:00:00+00:00 ##submission.copyrightStatement##